MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE TC ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORING QUADRIP; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. LIVEWIRE TC ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORING QUADRIP; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402151
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
 
Event or Problem Description
During a paroxysmal supraventricular tachycardia, a steam pop occurred in the right atrium resulting in atrioventricular (av) heart block.Ablation was conducted with the ampere and the power settings were at 55 w using temperature control.At the time of steam pop, the temperature was 52 degrees.The ablation procedure was stopped since the patient developed transient atrioventricular (av) block due to the steam pop.The patient was transferred for observation and sinus rhythm was restored without any intervention.The patient is in stable condition.
 
Additional Manufacturer Narrative
The event of a steam pop and av block was reported.The catheter met specifications for electrical and temperature testing with no functional anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported steam pop and subsequent av block may have been procedure related.

Brand Name
LIVEWIRE TC ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORING QUADRIP
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key10409674
Report Number2182269-2020-00070
Device Sequence Number11360867
Product Code LPB
UDI-Device Identifier05414734200240
UDI-Public05414734200240
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P960016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number402151
Device Catalogue Number402151
Device Lot Number7180473
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;